| Model Number |
1000096 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump was not working properly.There was no reported impact to the customer's blood glucose level.Multiple attempts were made by tandem technical support to obtain additional information; however, the customer did not respond.